# SDR FDEA201207302753

- Difficulty date: July 30, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA70261
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT BS 6-70 TO STATION 6-75 LONGERON 49R FOUND CORRODED.  CORROSION REMOVED PER SRM 51-21-01 REVISION 50.  MATERIAL  REMOVED 0.095", MATERIAL REMAINED 0.005",  ORIGINAL MATERIAL THICKNESS MEASURED 0.100" AND FOUND OUT OF LIMIT AS PER SRM 53-00-00 FIGURE 205 REVISION 50.  REPAIR CARRIED OUT AS PER SRM 53-00-05 FIGURE 202 REVISION 50.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
